Varieties of special divisors on a curve. II.
Journal für die reine und angewandte Mathematik, Tome 233 (1968), pp. 89-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1968__233_150887,
author = {Henrik H. Martens},
title = {Varieties of special divisors on a curve. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {89--100},
year = {1968},
volume = {233},
zbl = {0221.14004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1968__233_150887/}
}
Henrik H. Martens. Varieties of special divisors on a curve. II.. Journal für die reine und angewandte Mathematik, Tome 233 (1968), pp. 89-100. http://geodesic.mathdoc.fr/item/JRAM_1968__233_150887/